# SDR 2001FA0000080

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: General aviation
- Aircraft: N83280
- Make and model: Bbavia 7AC
- Aircraft serial: 1947
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT WING FORWARD SPAR CRACKED AT UNDERSIDE OF SPAR OUT BOUND OF LIFT STRUT ATTACH POINT.  THIS WING WILL BE REPAIRED WITH NEW SPAR INSTALLED.
